# SDR RRXA97088

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O CREW HEARD LOUD BANG AND SLIGHT A/C SHUDDER, RED GEAR DOOR LIGHT STAYED ON WITH GEAR HANDLE UP AND F/E'S ALTERNATE RIGHT GEAR DOOR LIGHT STAYED ON.  (NOTE: BANG OCCURED WHEN GEAR WAS RAISED).  MX REMOVED RT GEAR RETRACT CYLINDER, CAPPED HYD LINE, AND PREPARED A/C FOR FERRY FLT TO KMCN FOR REPAIRS.  WRITE-UP STILL OPEN.  REMOVED SHEARED BOSS PIN, CLEANED CORROSION, FABED AND INSTALLED BUSHING IAW DAC FAX DMM02126 AND INSTALLED NEW BOSS PIN.  REPLACED RETRACT CYLINDER IAW DACO MM 32-32-2, BLED BRAKES, ACCOMP GEAR SWING IAW DACO MM 32-31-1.  OPS CHK NORM.
